# SDR AALA201707209012

- Difficulty date: July 17, 2017
- Submitted: July 28, 2017
- Operation: Air carrier
- Aircraft: N811AB
- Make and model: Boeing 787-8
- Aircraft serial: 40629
- Aircraft time: 7,319 hours, 754 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 0204423001
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT THE G5 GALLEY RIGHT SIDE HAS A BROKEN LENS COVER.   REMOVED AND REPLACED THE LENS IAW ESO 41073 AND CMM 25-37-59.  OPS CHECKED GOOD.
